Journal on Mathematics Education

Journal on Mathematics Education (JME) is peer-refereed open-access international journal which has been established for the dissemination of state-of-the-art knowledge in the field of mathematics education. This journal is founded under collaboration between Indonesian Mathematical Society and Sriwijaya University. It has been INDEXED by DOAJ since September 2013, ACCREDITED (recognised) by the Ministry of Research, Technology and Higher Education, Republic of Indonesia since September 2015, and SUBMITTED in the SCOPUS and Thomson and Reuters (Web of Science) since January 2017. We are now waiting for the final decision of our Content Selection & Advisory Board (CSAB), Scopus, Elsevier.

Announcements

 

CALL FOR MANUSCRIPTS

 

Journal on Mathematics Education (JME) Call for Papers 2017-2018

We invite you to submit your paper to JME. The editorial board welcomes complete unpublished and original works on mathematics education. Papers submission deadlines:
Vol. 8 No. 2 July 2017, submission deadline: 15 April 2017
Vol. 9 No. 1 Jan 2018, submission deadline: 13 Oct 2018
Vol. 9 No. 2 July 2018, submission deadline: 15 April 2018
 
Posted: 2015-10-29 More...
 
More Announcements...

Vol 8, No 1 (2017)

Table of Contents

Articles

ETHNOMATHEMATICS IN PERSPECTIVE OF SUNDANESE CULTURE PDF
Atje Setiawan Abdullah 1-16
USING BAYESIAN NETWORKS TO UNDERSTAND RELATIONSHIPS AMONG MATH ANXIETY, GENDERS, PERSONALITY TYPES, AND STUDY HABITS AT A UNIVERSITY IN JORDAN PDF
Linda Smail 17-34
JUSTIFICATION FOR THE SUBJECT OF CONGRUENCE AND SIMILARITY IN THE CONTEXT OF DAILY LIFE AND CONCEPTUAL KNOWLEDGE PDF
Sefa Dündar, Nazan Gündüz 35-54
METAPHORICAL THINKING LEARNING AND JUNIOR HIGH SCHOOL TEACHERS’ MATHEMATICAL QUESTIONING ABILITY PDF
Heris Hendriana, Euis Eti Rohaeti, Wahyu Hidayat 55-64
INVESTIGATION OF CONTINGENCY PATTERNS OF TEACHERS’ SCAFFOLDING IN TEACHING AND LEARNING MATHEMATICS PDF
Anwar Anwar, Ipung Yuwono, Edy Bambang Irawan, Abdur Rahman As’ari 65-76
IMPROVING MATHEMATICS ACHIEVEMENT OF INDONESIAN 5TH GRADE STUDENTS THROUGH GUIDED DISCOVERY LEARNING PDF
Yurniwati Yurniwati, Latipa Hanum 77-84
IMPROVING MATHEMATICAL PROBLEM-SOLVING ABILITY AND SELF-CONFIDENCE OF HIGH SCHOOL STUDENTS THROUGH CONTEXTUAL LEARNING MODEL PDF
Edy Surya, Feria Andriana Putri, Mukhtar Mukhtar 85-94
DESIGN STUDY: INTEGER SUBTRACTION OPERATION TEACHING LEARNING USING MULTIMEDIA IN PRIMARY SCHOOL PDF
Rendi Muhammad Aris, Ratu Ilma Indra Putri, Ely Susanti 95-102
THE IMPLEMENTATION OF OPEN-INQUIRY APPROACH TO IMPROVE STUDENTS’ LEARNING ACTIVITIES, RESPONSES, AND MATHEMATICAL CREATIVE THINKING SKILLS PDF
Kadir Kadir, Lucyana Lucyana, Gusni Satriawati 103-114



Journal on Mathematics Education
Program S3 Pendidikan Matematika FKIP Universitas Sriwijaya
Kampus FKIP Bukit Besar
Jl. Srijaya Negara, Bukit Besar
Palembang - 30139
email: rully.jme@gmail.com

Creative Commons License
Journal on Mathematics Education by http://ejournal.unsri.ac.id/index.php/jme is licensed under a Creative Commons Attribution-ShareAlike 4.0 International License.
p-ISSN: 2087-8885 e-ISSN: 2407-0610

hits counter
View My Stats